Medical Questions > Mental Health > Addiction, Recovery Forum

long term effects of Tramadol?

User Profile
What is the mostly likely complication that a long-time user of Tramadol will experience after many years of usage and with no intention of quitting?
Did you find this post helpful?
|

replied January 29th, 2013
Ive used tramadol for a good 7 years.. and I also have NO INTENTION ON STOPPING. The worst thing that I personally know of is.. complications with breathing. They have also been known to cause seizures...idk how true that is.. but like i said I have no desire to stop taking them... and another thing is withdrawals... people say they have severe ones but I haven't
|
Did you find this post helpful?

User Profile
replied December 20th, 2018
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Tramadol is a less potent opioid and its long term use will have all the side effects of an opioid . Use it as last resort only prescribed by your doctor in specified doses.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
What's the difference between substance abuse and addiction? Learn the basics and the science of addiction here....
Are some people more at risk than other of becoming drug addicts? Learn which factors influence addiction and how you can avoid developing the disease....
There are a wide range of signs and symptoms of drug addiction. Here we review the common physical, emotional and behavioral signs of addiction....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Addiction, Recovery , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.